# SDR AALA202509017832

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 76,470 hours, 29,624 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A CIDS CAUTION LIGHT DISPLAYED. MAINTENANCE FOUND THE FORWARD RIGHT HAND EMERGENCY EXIT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW AND SERVICED IT PER AMM 52-22-00 WHICH RESULTED IN THE CAUTION LIGHT EXTINGUISHING.
